Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Universal formula for the Hilbert series of minimal nilpotent orbits


Authors: A. Matsuo and A. P. Veselov
Journal: Proc. Amer. Math. Soc. 145 (2017), 5123-5130
MSC (2010): Primary 17B20; Secondary 17B08
DOI: https://doi.org/10.1090/proc/13819
Published electronically: August 1, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Hilbert series of the projective variety $ X=P(O_{min}),$ corresponding to the minimal nilpotent orbit $ \mathcal O_{min},$ is universal in the sense of Vogel: it is written uniformly for all simple Lie algebras in terms of Vogel's parameters $ \alpha ,\beta ,\gamma $ and represents a special case of the generalized hypergeometric function $ {}_{4}F_{3}.$ A universal formula for the degree of $ X$ is then deduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B20, 17B08

Retrieve articles in all journals with MSC (2010): 17B20, 17B08


Additional Information

A. Matsuo
Affiliation: Graduate School of Mathematical Sciences, The University of Tokyo, Komaba, Tokyo, 153-8914, Japan
Email: matsuo@ms.u-tokyo.ac.jp

A. P. Veselov
Affiliation: Department of Mathematical Sciences, Loughborough University, Loughborough LE11 3TU, United Kingdom — and — Moscow State University, Moscow 119899, Russia
Email: A.P.Veselov@lboro.ac.uk

DOI: https://doi.org/10.1090/proc/13819
Received by editor(s): January 9, 2017
Published electronically: August 1, 2017
Additional Notes: The work of the first author was partially supported by JSPS KAKENHI Grant Number JP26610004
Communicated by: Jerzy Weyman
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society